# SDR AALA2009011200174

- Difficulty date: January 12, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 72,014 hours, 11,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 143T82053
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FORWARD CARGO DOOR CUT OUT LOWER MAIN SILL OUTER CHORD HAD CORROSION.  HIGH FREQUENCY EDDY CURRENT AT BLEND OUT SHOWS NO CRACKS.  ROTARY SCAN OF FASTENER HOLES IN BLEND OUT SHOWS NO CRACKS.  DAMAGED IS LIMITED TO THE VERTICAL LEG INBOARD AT STATION 569.65 WITH A MINIMUM REMAINING THICKNESS OF 0.130 INCH FROM PARENT OF 0.150 INCH.  REPAIRED IN ACCORDANCE WITH SRM 53 00 15 1A FIGURE 101 AND MRB 767 3364.
